... likely to increase blood clotting disorders? My husband died last year from a hypocoagulative state (blood Clots) and My daughter needs to be careful taking anything that could increase this problem such as hormones in birth control pills. I read somewhere that Zoloft could cause this too.
13 Apr 2012
Hormones, hormones everywhere, without the pause to think. If your concern is hormone levels and balance then the same can be said of both drugs, no. Celexa and Zoloft will both effect female hormones directly and indirectly through the body's attempt at managing differences in such things as stress hormone cortisol in light of altered levels of serotonin. Of course if your daughter must be cautious of such changes, she should be cautious of taking all medications, as the base chemical responders of the body are the hormones and like a crazy puzzle box, every time one part is moved, the entire layout must readjust itself... if you directly effect the hormones themselves, it's like moving a pillar under you're house that is meant to act as foundation, until your floor is reinforced and your furniture redistributed and the balance of weight to support equalized again, you're in danger of falling through the floorboards.
All SSRIs though will directly impact the female sex hormones in one fashion or another.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on various different medications over the past year to try and treat depression, anxiety, and I guess I even have some OCD. It runs in ...
5 answers • 14 Jan 2011
I have PTSD/anxiety/depression. Was told by psyc doc that Zoloft is for PTSD. Started with Lexapro made me sick lost weight, went to Celexa, same, ...
3 answers • 12 Apr 2013
Hello, I just started taking Celexa and am on Day 3 and WOW I already feel a difference! Same thing happened with Prozac as far as feeling it ...
1 answer • 8 Feb 2014
Hi I just joined and thought I had posted this question, but maybe did not hit correct button My question is I have suffered from anxiety and ...
1 answer • 28 Jul 2015